Advertisement

Journal of Contemporary Mathematical Analysis

, Volume 51, Issue 6, pp 269–281 | Cite as

Integral representations of functions and embedding theorems for multianisotropic spaces on the plane with one anisotropy vertex

  • G. A. Karapetyan
Functional Analysis
  • 32 Downloads

Abstract

In this paper we obtain appropriate integral representations for functions from Sobolev multianisotropic spaces, and apply them to obtain embedding theorems for these spaces.

Keywords

Integral representation embedding theorem Sobolev multianisotropic space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. L. Sobolev, “Sur un theoreme d’analyse fonctionnelle”, Mat. sb., 4(36) (3), 471–497, 1938.zbMATHGoogle Scholar
  2. 2.
    S. L. Sobolev, Some applications of functional analysis in mathematical physics, (Gosizdat, Novosibirsk, 1962).Google Scholar
  3. 3.
    S. M. Nikol’skii, “On a problem of S. L. Sobolev”, Sib. Mat. J., 3 (6), 845–857, 1962.Google Scholar
  4. 4.
    K. T. Smith, “Inequalities for formally positive integro-differential forms”, Bull. Amer. Math., 4, 368–370, 1961.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    V. P. Il’in, “Integral representations of differentiable functions and their applications to the questions of extension of functions of the classesWlp (G)”, Sib. Mat. J., 8 (3), 573–586, 1967.Google Scholar
  6. 6.
    O. V. Besov, “On coercivity in nonisotropic Sobolev spaces”, Mat. sb., 73 (115) (4), 585–599, 1967.MathSciNetGoogle Scholar
  7. 7.
    Yu. G. Reshetnyak, “Some integral representations of differentiable functions”, Sib. Mat. J., 12 (2), 420–432, 1971.MathSciNetzbMATHGoogle Scholar
  8. 8.
    O. V. Besov, V. P. Il’in, S. M. Nikol’skii, Integral representations of functions and embedding theorems (Nauka, Moscow, 1975).zbMATHGoogle Scholar
  9. 9.
    O. V. Besov, “Continuation of functions from Ll p and Wlp”, Trudy Mat. Inst. Steklov, 89, 5–17, 1967.MathSciNetGoogle Scholar
  10. 10.
    V. P. Il’in, “Integral representations for functions of the classes Ll p(G) and embedding theorems”, Zap. Nauchn. Sem. LOMI, 19, 95–155, 1970.Google Scholar
  11. 11.
    V. I. Burenkov, “Imbedding and extension theorems for classes of differentiable functions of several variables defined on the entire spaces”, Itogi Nauki. Ser. Matematika, Mat. Anal., 71–155, 1966.Google Scholar
  12. 12.
    L. Hörmander, “On the theory of general partial differential operators”, Acta. Math., 94, 161–248, 1955.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    S. V. Uspemskii, V. N. Chistyakov, “On the exit to a polynomial of solutions of a class of pseudodifferential equations as |x| 8”, Sib. Mat. J., 16 (5), 1053–1070, 1975.Google Scholar
  14. 14.
    G. A. Karapetyan, “On stabilization at infinity to polynomial of solutions of a certan class of regular equations”, TrudyMat. Inst. Steklov, 187, 116–129, 1989.MathSciNetGoogle Scholar
  15. 15.
    S. M. Nikol’skii, “Stable boundary-value problems of a differentiable function of several variables”, Mat. sb., 61 (103) (2), 224–252, 1963.MathSciNetGoogle Scholar

Copyright information

© Allerton Press, Inc. 2016

Authors and Affiliations

  1. 1.Russian-Armenian (Slavonic) UniversityYerevanArmenia

Personalised recommendations